# SDR PNSA980303

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82455
- Make and model: Piper PA-32-301
- Aircraft serial: 328006079
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALY6421
- Condition: Intermittent
- Location: Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW BATTERY, ENGINE WOULD NOT START.  REPLACED INTERMITTENT ALTERNATOR, OPS CHECK OK.
